# SDR 99FDEA00143

- Difficulty date: April 14, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N493FE
- Make and model: Boeing 727227
- Aircraft serial: 21531
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Failed
- Location: Nr 2
- Stage of operation: UK
- Nature of condition: K, J
- Precautionary procedure: E

## Discrepancy

99-88 - OIL PRESSURE ON NR AND ENGINE HI (57 PSI).  RUN OIL PRESSURE HI CKLIST AND OIL QUANTITY INCREASE ENG WAS SHUTDOWN ACCORD TO CKLIST.  REMOVED AND REPLACED NR 2 ENG PER WC 70T0002 AND PERF ENG RUNS PER WC 70T0301.  NO LEAKS.  AC OK FOR SERVICE
